| Model Number |
M00546470 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of a canceled procedure.
Event or Problem Description
It was reported to boston scientific corporation that a spybite biopsy forcep was used in the common bile duct during a biopsy procedure on (b)(6) 2024.During the procedure, spybite max biopsy forcep cannot be opened.The procedure was not completed due to this event.There were no reported patient complications as a result of this event.